# SDR USAA920081596

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 0924
- Aircraft time: 35,693 hours, 14,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 8039279 FLT NR 230 MCI PHX EEL AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R&R AFT GALLEY EMERGENCY FLASHLIGHT.  OPS CHECK WAS GOOD.
